Easofen 200mg Ibuprofen  Film Coated Tablets

Easofen 200mg Ibuprofen Film Coated Tablets

  • €8.73
    Unit price per 

Code: 46302

Tax included.

Description

Easofen 200 mg contains the active substance ibuprofen, which belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). These medicines reduce pain and inflammation, and bring down a high temperature.

Easofen is used for the relief of headaches, dental pain, period pain, muscle strain and cold and flu symptoms.

Suitable for

Adults and adolescents (over the age of 12 years)

Directions for use

The recommended dose is 2 tablets at first and then if necessary 1 or 2 tablets every four hours.

Do not exceed 6 tablets in any 24 hour period.

Warning

Talk to your doctor or pharmacist before taking Easofen

  • if you have asthma or wheezing attacks (or if you have had asthma in the past)
  • if you have any liver or kidney problems
  • if you have a bleeding disorder or bleeding in the skull, a head injury, unexplained bleeding or raised intracranial pressure
  • if you have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke, or if you are a smoker
  • if you are pregnant or trying to become pregnant or breast-feeding
  • if you have ulcerative colitis or Crohn’s disease or other stomach or intestinal problems
  • if you have previously experienced stomach bleeding or perforation after taking ibuprofen or other NSAIDs
  • if you have heart problems including heart failure, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral artery disease (poor circulation in the legs or feet due to narrow or blocked arteries), or any kind of stroke (including ‘mini-stroke’ or transient ischaemic attack ‘TIA’).
  • if you are receiving regular treatment from your doctor
  • if you suffer from a connective tissue disease such as Systemic Lupus Erythematosus (SLE) (Lupus)
  • if you have chicken pox as it is advisable to avoid the use of Easofen 200mg tablets 

 Do not use

  • if you are allergic to ibuprofen or any of the other ingredients of this medicine (listed in section 6)
  • if you previously suffered an allergic reaction (e.g. skin rash, runny nose or wheezing/breathlessness, swelling of the lips, face, tongue or throat) after taking aspirin or any other NSAIDs
  • if you have or have ever had a stomach or duodenal ulcer, perforation or bleeding, or other stomach or bowel problems, such as an active ulcer
  • if you have ever had bleeding of your stomach or perforations after taking ibuprofen, aspirin or any other NSAIDs
  • if you suffer from severe heart failure (the heart is unable to pump sufficient blood around the body)
  • are allergic to any other ingredients in this medicine (listed in section 6)
  • if you are already taking another NSAID
  • if you are under 12 years old
  • if you are pregnant and in the last three months of pregnancy
  • if you have severe liver or kidney problems

 

Contains

The active substance is ibuprofen. Each tablet contains 200mg ibuprofen.


FREE Delivery

On orders over €40

Complimentary Product

Free sample with every order

Same Day Dispatch

For order before 12pm

FREE Click & Collect

Online order & collect at store

Stay In Touch

Sign up to our newsletter to get O'Sullivans news & special offers!